It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-24-2006, 11:11 AM   #1
Veteran
(female)
 
Join Date: Jul 2005
Location: Willmar, Minnesota
Posts: 354
JenRas05 HB User
Side effects of Depot Provera

I just had my first injection of depot provera August 14th. I am now getting bad hot flashes and really bad acheing in my hands and arms...the same side effects I got from Depot Lupron. I called and told the nurse about it but there is nothing they can do for it. I asked even about add back therapy cause I know that was an option when I was on the Depot Lupron. Add back therapy is a pill with estrogen they give you to conteract the side effects of hot flashes. But she said they wouldn't be able to give me that just for side effects. I don't want these side effects again though...I already went through this hell on the Lupron shot and now I have to go through it again for another 3 months. I asked my doctor if this shot would be anything like the Lupron shot I was on and she said no. But its the exact same thing. Is there anything they can give me and just arent? or am I screwed for the next 3 months?

 
Sponsors Lightbulb
   
Old 08-24-2006, 11:48 AM   #2
Veteran
(female)
 
Join Date: Aug 2004
Posts: 450
tiggerbuddy HB User
Re: Side effects of Depot Provera

I'm really not familiar with this, but I would suggest talking to an actual doctor. While the nurse might think she knows what they can or cannot do for you, it's always up to the doctor to write the orders. I'd get a second opinion from the doc! Good luck!

 
Sponsors Lightbulb
   
Old 08-24-2006, 08:13 PM   #3
Veteran
(female)
 
Join Date: Jul 2005
Location: Willmar, Minnesota
Posts: 354
JenRas05 HB User
Re: Side effects of Depot Provera

Thanks for the advice, you're right! I go see my gynocologist tomorow so I'll talk about this with her and see if she'll be able to do anything. She is really nice and understanding too, more than any of my other doctors. I think its cause shes older so she seems wiser and kinder. I know though for certain that I am not getting another shot of this again....no hormone shots ever again!!! I'll maybe go back to the birth control pills and just have to be better at taking them everyday. I had the best luck on those anyways with no side effects and no cramping.

Last edited by JenRas05; 08-24-2006 at 08:14 PM.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Pristiq and terrible sexual side effects LittleBlueGirl Depression 13 04-29-2010 03:47 AM
Hormonal therapy side effects: likelihood, seriousness, countermeasures IADT3since2000 Cancer: Prostate 6 03-10-2010 05:57 PM
what are the side effects of having a ferritin level of 5 bhoomi28 Anemia 11 04-09-2008 04:36 AM
when should I feel the side effects of lupron? earthdayapril22 Women's Health 12 10-10-2007 09:34 PM
Recurring side effects from Depot Lupron JenRas05 Women's Health 0 08-06-2007 11:41 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:24 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!